# SDR CALA2019050700709

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323258520119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR32 CLEAT STR 43R TO STR 42R CORRODED A3NB-52-3-6105 PER NON ROUTINE 9296790. REMOVED AND REPLACED CLEAT ON FRAME32 STR 43R TO STR 42R IAW SRM 51-42-11.
